Publication detail

On a Solvable Class of Product-type Systems of Difference Equations

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a Solvable Class of Product-type Systems of Difference Equations

English Title

On a Solvable Class of Product-type Systems of Difference Equations

Type

journal article in Scopus

Language

en

Original Abstract

Closed form formulas for solutions of investigated systems are established. The solutions are presented in terms of the zeros of an associated polynomial whose coefficients depend on some of the parameters of the system.

English abstract

Closed form formulas for solutions of investigated systems are established. The solutions are presented in terms of the zeros of an associated polynomial whose coefficients depend on some of the parameters of the system.

Keywords

System of difference equations, product-type system, solvable in closed form

Released

27.12.2017

ISBN

0354-5180

Periodical

FILOMAT

Year of study

31

Number

19

State

RS

Pages from

6113

Pages to

6129

Pages count

17

URL

Documents

BibTex


@article{BUT142720,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a Solvable Class of Product-type Systems of Difference Equations",
  annote="Closed form formulas for solutions of investigated  systems are established.  The solutions are presented in terms of the zeros of an associated polynomial whose coefficients depend on some of the parameters of the system.",
  chapter="142720",
  doi="10.2298/FIL1719113S",
  howpublished="online",
  number="19",
  volume="31",
  year="2017",
  month="december",
  pages="6113--6129",
  type="journal article in Scopus"
}